# SDR K11A2009020691501

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 59,845 hours, 73,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1001191
- Part serial: 3270
- Condition: Burned Out
- Location: Cabin
- Part time: 876 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY INOP AT L1 DOOR. REPLACED BULB, OPS CHECKED GOOD ALL WORK IAW MM 33-53-00.
